By the same authors

From the same journal

From the same journal

Ehresmann monoids: Adequacy and expansions

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Algebra
DateAccepted/In press - 11 Jul 2018
DateE-pub ahead of print - 17 Jul 2018
DatePublished (current) - 1 Nov 2018
Volume513
Pages (from-to)344-367
Early online date17/07/18
Original languageEnglish

Bibliographical note

© 2018 Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations